Posted by: Freaking Out | 2009-02-18

Is it possible?

I have been on the pill for almost a year now and I have been using diet pills and tonics and other medication as well, I have heard that if you use other medication along with the pill it becomes ineffective. I recently took a home pregnancy test and it came out positive. Could the other things that I have using that made the pill ineffective?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Yes the other medications can have interfered with the Pill.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Our users say:
Posted by: Mommy | 2009-02-19

Home tests do not give a false positive. You are almost certainly pregnant. Go see your doctor and stop the diet pills.

Reply to Mommy
Posted by: me | 2009-02-18

yes it can. go for blood tests

Reply to me

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.